# SDR DALA2022020800815

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 51,446 hours, 36,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK FOR THE OVERWING LIGHTS PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7860334)
